# SDR DALA2015012000510

- Difficulty date: January 15, 2015
- Submitted: January 22, 2015
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TOOL DAMAGE ON FRAME BS 1322 BETWEEN LONGERON 21 AND 22L .  THE FRAME WS REPLACED IAW SRM 53-03, FIG 2A,
